# SDR UPS97222491

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, ON INITIAL GEAR EXTENSION NOSE GEAR RED LIGHT ILLUMINATED AND NO GREEN NOSE GEAR LIGHT.  FIRST RECYCLE GAVE SAME INDICATIONS, 2ND ATTEMPT CONDUCTED WITH CHECKLIST STEPS AND GREEN LIGHT ILLUM, THOUGH GREEN LIGHT WOULD DIMLY FLICKER.  MANUAL EXTENSION.  *S/D*  LUBED NLG LOCKING MECHANISM, CLEANED SEQUENCE VALVE AND INDICATION C ANNON PLUGS, CK'D NOSE GEAR EXTENSION AND PERFORMED NOSE GEAR EXTENS ION AND RETRACTION ADJUSTMENT TEST WITH REFERENCE TO MM 32-33-00 PG 501.  NOSE GEAR OPS CKS GOOD.
